# SDR FDEA2018082322150

- Difficulty date: August 22, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 7,483 hours, 3,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP TOP SURFACE WAS DENTED APPROX 39 INCHES FROM INBD EDGE, AND 6 INCHES FROM AFT EDGE.   ACCOMPLISHED A REPAIR ON THE RTFLAP TOP SURFACE IAW SRM 57-53-01-01, AND SRM 51-70-10, REPAIR 2.
